A limit theorem for the maximum of normalized sums of independent random variables

D. A. Darling, P. Erdős

Research output: Contribution to journalArticle

115 Citations (Scopus)
Original languageEnglish
Pages (from-to)143-155
Number of pages13
JournalDuke Mathematical Journal
Volume23
Issue number1
DOIs
Publication statusPublished - 1956

Fingerprint

Sums of Independent Random Variables
Limit Theorems

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A limit theorem for the maximum of normalized sums of independent random variables. / Darling, D. A.; Erdős, P.

In: Duke Mathematical Journal, Vol. 23, No. 1, 1956, p. 143-155.

Research output: Contribution to journalArticle

@article{04e099aa36d647dea1a16c43f43e8c38,
title = "A limit theorem for the maximum of normalized sums of independent random variables",
author = "Darling, {D. A.} and P. Erdős",
year = "1956",
doi = "10.1215/S0012-7094-56-02313-4",
language = "English",
volume = "23",
pages = "143--155",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

TY - JOUR

T1 - A limit theorem for the maximum of normalized sums of independent random variables

AU - Darling, D. A.

AU - Erdős, P.

PY - 1956

Y1 - 1956

UR - http://www.scopus.com/inward/record.url?scp=84972504048&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972504048&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-56-02313-4

DO - 10.1215/S0012-7094-56-02313-4

M3 - Article

AN - SCOPUS:84972504048

VL - 23

SP - 143

EP - 155

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -